Hi, I have a lot of trouble with my stomach with diaherra every other day. Also, light headed and dizzy some days. Have Pernicious Anemia and getting shots every month. Had to go down to half a shot because on full shots my numbers went sky high and made me feel worse. Any ways, with the half of shot I'm in the 500 range. This has been going on for two years now and starting to have panic attacks because I'm thinking the worse and that it is something more serious. I have quit work and thought that would help but it hasn't. Afraid to go anywhere because of the diaherra. Doctor said, to try Activia and fiber but stomach is still awful. Feel like I have the stomach flu all the time. Also, have a lot of hot flashers lately. Is it nerves or part of the PA? I also feel like if I have something scheduled to do the stomach gets worse. Making me a home body which I've never been before. Even with cutting back on my food intake can't seem to lose weight which I need to do. Keeps going higher and higher. Please help me get my life back. Doctor said, it takes a lot of time to feel better even if numbers are in a good range. Is this true? Open to any suggestions. Thank you.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.